I am 36, I have been having head tremors since I was 25 and I got on Topamax. It has been great. I am in my 3rd week. I started having head tremors today on 50 miligrams I don't know if I need to up my dose or what but It is scaring me because I finally thought I had light at the end of the tunnel. I have been crying all night!!!
Please do not lose heart as it is possible that you need a dose readjustment or put on another drug like gabapentin, or primidone.
I would suggest you to consult your prescribing doctor about it as soon as you can.
Good luck and let us know if you have more questions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.